MathSciNet Relay Station
MathSciNet bibliographic data
MR2211533 17B10
Landsberg, J. M.; Manivel, L. A universal dimension formula for complex simple Lie algebras. Adv. Math. 201 (2006), no. 2, 379–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement